Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Mar 26, 2023, 10:26 AM EDT for 4 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2023, 10:26 AM EDT (14:26 UTC)
- Expired
- Mar 26, 2023, 4:21 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, GA, Hancock County, GA, Putnam County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 2.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 609 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
487
WGUS52 KFFC 261426
FFWFFC
GAC009-141-237-301-262030-
/O.NEW.KFFC.FF.W.0006.230326T1426Z-230326T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1026 AM EDT Sun Mar 26 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Northern Baldwin County in central Georgia...
Southeastern Putnam County in central Georgia...
Hancock County in east central Georgia...
Warren County in east central Georgia...
* Until 430 PM EDT Sunday.
* At 1026 AM EDT, Radar and automated rain gauges have estimated
between 1 and 2 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Milledgeville, Warrenton, Sparta, Norwood, Camak, Meriwether,
Springfield, Culverton, Shoulderbone, Powelton, Devereux,
Mayfield, Jewell, Shoals, Underwood, Beall Springs, Oconee Springs
Park, Plant Harlee Branch, Cadley and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3317 8336 3326 8325 3326 8323 3328 8323
3331 8315 3335 8315 3345 8299 3344 8285
3346 8286 3355 8263 3335 8254 3325 8276
3325 8275 3306 8340 3318 8343
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$2 follow-up statements
414
WGUS72 KFFC 261829
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
229 PM EDT Sun Mar 26 2023
GAC009-141-237-301-262030-
/O.CON.KFFC.FF.W.0006.000000T0000Z-230326T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin GA-Hancock GA-Putnam GA-Warren GA-
229 PM EDT Sun Mar 26 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT THIS
AFTERNOON FOR NORTHERN BALDWIN, SOUTHEASTERN PUTNAM, HANCOCK AND
WARREN COUNTIES...
At 229 PM EDT, While the widespread heavy rain has ended, areas of
moderate to heavy rain continue. In addition, runoff from previous
heavy rain will still cause larger creeks and rivers to rise.
Between 2 and 4 inches of rain have fallen since 8 AM. Additional
rainfall amounts up to 1 inch are possible in the warned area. Flash
flooding is ongoing or expected to continue.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Milledgeville, Warrenton, Sparta, Norwood, Camak, Meriwether,
Springfield, Culverton, Shoulderbone, Powelton, Devereux,
Mayfield, Jewell, Shoals, Underwood, Beall Springs, Oconee Springs
Park, Plant Harlee Branch, Cadley and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3317 8336 3326 8325 3326 8323 3328 8323
3331 8315 3335 8315 3345 8299 3344 8285
3346 8286 3355 8263 3335 8254 3325 8276
3325 8275 3306 8340 3318 8343
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$327
WGUS72 KFFC 262021
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
421 PM EDT Sun Mar 26 2023
GAC009-141-237-301-262031-
/O.CAN.KFFC.FF.W.0006.000000T0000Z-230326T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin GA-Hancock GA-Putnam GA-Warren GA-
421 PM EDT Sun Mar 26 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN BALDWIN,
SOUTHEASTERN PUTNAM, HANCOCK AND WARREN COUNTIES...
Heavy rain and widespread flooding has ended and flooding is no
longer expected to pose a threat. Water levels will remain high.
Please exercise caution and continue to heed any remaining road
closures.
A Flood Watch remains in effect until 800 AM EDT Monday.
LAT...LON 3317 8336 3326 8325 3326 8323 3328 8323
3331 8315 3335 8315 3345 8299 3344 8285
3346 8286 3355 8263 3335 8254 3325 8276
3325 8275 3306 8340 3318 8343
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 9:28 AM EDT, 58 minutes earlier.
Area forecast discussion, Mar 26, 9:28 AM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 928 AM EDT Sun Mar 26 2023 ...Morning Update... .UPDATE... Issued at 916 AM EDT Sun Mar 26 2023 Widespread thunderstorms are ongoing this morning, focused near a lingering stationary frontal boundary bisecting the center of the CWA. These storms will train across the same areas as deep layer flow remains aligned along the boundary. Given the training of these efficient rainfall producers, a Flood Watch has been issued for this area for the ongoing and increasing threat of flash flooding. The watch will remain in place through 12Z Monday as an additional round of showers and thunderstorms will occur within these same areas overnight as another shortwave pushes through. Additional rainfall amounts of 1-3" with locally higher amounts of 3-5" are expected through this afternoon and into tonight. The threat for severe weather also remains for these areas for the next few hours where an ongoing Tornado and Severe Thunderstorm Watch are in effect. RW && .SHORT TERM... (Today through Monday) Issued at 346 AM EDT Sun Mar 26 2023 A favorable environment for active weather remains in place across the entire south east. The OOZ sounding indicates steep low level lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the mid to upper 60s south of a cold front that has all but stalled across northern Georgia. The only thing the environment needs is a push to get things going. Which it may get with a short wave that pushes through this morning. A few storms in Alabama have already begin to pop along the front and have found themselves in environment favorable for developing a significant hail core and damaging winds. We're expecting this trend to continue and these storms will likely begin to impact our CWA after 5 AM. Timing and location have still been challenging to nail down. A Td boundary has set up across northern GA slicing the metro in two along an SW to NE axis. Given the latest guidance, confidence is beginning to grow that the severe threat will remain largely south and east of a line from LaGrange to Athens. The primary threat with these storms will be damaging winds and large hail but an isolated tornado can't be ruled out; especially closer to the GA/AL border where SRH will approach 200 m2/s-2. This afternoon, the threat for severe weather will begin to diminish, but heavy rain and thunderstorms are expected to continue along the front leading to the next potential hazard which will be flash flooding. WPC indicates a slight risk for excessive rainfall supported by a bullseye of QPF along and south of the cold front in excess of 3" Sunday and into Monday. A flood watch may be warranted later this morning. Vaughn && .LONG TERM... (Monday night through Saturday) Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (12Z TAFS) Issued at 722 AM EDT Sun Mar 26 2023 As winds become more SSW after 12Z, TSRA are more likely to push north into ATL. The TEMPO for TSRA for 12-16Z still remains the best time for ATL to see impacts. SHRA is expected to come to a pause between 17-02Z and another wave will push through after 02Z. Winds will remain west of south but could be variable at times; especially between waves. //ATL Confidence...12Z Update... Medium on TSRA timing and winds Medium to High on all other elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 61 79 50 68 / 90 60 20 40 Atlanta 63 77 52 67 / 90 70 20 40 Blairsville 55 72 44 64 / 80 40 10 30 Cartersville 60 77 48 67 / 80 30 20 30 Columbus 64 81 56 70 / 80 80 30 50 Gainesville 60 77 50 67 / 90 60 10 30 Macon 64 80 56 70 / 70 70 20 50 Rome 60 77 48 69 / 70 0 10 30 Peachtree City 62 79 51 69 / 90 70 20 40 Vidalia 67 81 61 73 / 50 50 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday morning for GAZ036>039-046>062- 066>076-078>085-089>095. && SHORT TERM...RW LONG TERM....Thiem AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 9:06 AM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 906 AM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 906 AM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A stationary frontal boundary will remain situated across north and central portions of Georgia through tonight. The boundary will serve as a focus for multiple waves of showers and thunderstorms through early morning. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. In addition, strong to severe storms will be possible later this afternoon and into the overnight hours, mainly along and south of the Interstate 20 corridor. The primary severe weather hazards will be damaging wind gusts and large hail. Brief tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 26, 9:15 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 AM EDT Sun Mar 26 2023
GAZ059-071-072-261345-
Monroe GA-Jones GA-Jasper GA-
915 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northeastern Monroe,
northwestern Jones and southern Jasper Counties through 945 AM EDT...
At 915 AM EDT, a strong thunderstorm was near Forsyth, moving east at
40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Bradley, Wayside, Hillsboro, Berner, Round Oak, Juliette,
Adgateville, Plant Scherer and Jarrell Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
&&
LAT...LON 3304 8392 3317 8392 3320 8384 3318 8382
3319 8381 3320 8382 3330 8354 3305 8355
TIME...MOT...LOC 1315Z 254DEG 35KT 3310 8390
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 26, 9:29 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM TORNADO 1 WNW MILLEDGEVILLE 33.09N 83.24W
03/26/2023 BALDWIN GA BROADCAST MEDIA
MULTIPLE TREES AND POWERLINES DOWN ACROSS
NORTH MILLEDGEVILLE. THE HOSPITAL SUSTAINED
ROOF DAMAGE.
&&Special weather statement, Mar 26, 9:39 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
939 AM EDT Sun Mar 26 2023
GAZ061-062-075-261445-
Hancock GA-Glascock GA-Warren GA-
939 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of Warren, central
Hancock and northern Glascock Counties through 1045 AM EDT...
At 938 AM EDT, a strong thunderstorm was centered near Sparta,
moving east at 45 mph. Very heavy rainfall was also occurring.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
minor flooding especially in poor drainage areas.
Locations impacted include...
Warrenton, Sparta, Norwood, Camak, Springfield, Shoals, Devereux,
Jewell, Beall Springs, Mayfield, Powelton, Reese, Mesena,
Shoulderbone, Bastonville and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
east central Georgia.
&&
LAT...LON 3330 8240 3318 8309 3339 8309 3344 8292
3344 8285 3346 8286 3354 8262 3346 8259
3341 8255 3335 8255 3336 8253 3334 8250
3334 8245 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 1338Z 254DEG 40KT 3329 8298
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 26, 9:52 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM FLASH FLOOD 2 S MEANSVILLE 33.02N 84.30W
03/26/2023 PIKE GA EMERGENCY MNGR
THE 1400 BLOCK OF VEGA ROAD IN MEANSVILLE IS
FLOODED.
&&Special weather statement, Mar 26, 9:58 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
958 AM EDT Sun Mar 26 2023
GAZ062-075-076-261430-
Jefferson GA-Glascock GA-Warren GA-
958 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of southeastern Warren,
Glascock and northern Jefferson Counties through 1030 AM EDT...
At 958 AM EDT, a strong thunderstorm was near Gibson, moving east at
45 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gibson, Wrens, Stapleton, Avera, Bastonville and Matthews.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
east central Georgia.
&&
LAT...LON 3322 8224 3317 8266 3327 8271 3334 8247
3333 8243 3333 8242 3331 8240 3331 8233
3329 8230 3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 1358Z 254DEG 40KT 3322 8263
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 26, 10:22 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 AM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD 3 SSE MOLENA 32.98N 84.48W
03/26/2023 UPSON GA PUBLIC
JONES ROAD IS WASHED OUT.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Mar 25, 9:26 PM EDT | Special Weather Statement | FFC | Muscogee | 34 min |
| Mar 26, 3:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 26, 4:11 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 64 min |
| Mar 26, 4:28 AM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Mar 26, 4:55 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 50 min |
| Mar 26, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Mar 26, 5:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 51 min |
| Mar 26, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 47 min |
| Mar 26, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Mar 26, 5:39 AM EDT | Special Weather Statement | FFC | Heard | 51 min |
| Mar 26, 5:52 AM EDT | Special Weather Statement | FFC | Upson | 8 min |
| Mar 26, 6:02 AM EDT | Special Weather Statement | FFC | Monroe | 43 min |
| Mar 26, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Mar 26, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 50 min |
| Mar 26, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 34 min |
| Mar 26, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 59 min |
| Mar 26, 6:34 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 12 min |
| Mar 26, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 26, 6:52 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 38 min |
| Mar 26, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 48 min |
| Mar 26, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 49 min |
| Mar 26, 7:23 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding | 32 min |
| Mar 26, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 35 min |
| Mar 26, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 53 min |
| Mar 26, 7:41 AM EDT | Tornado Warning | FFC | Baldwin, Hancock | 34 min |
| Mar 26, 7:45 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 30 min |
| Mar 26, 7:58 AM EDT | Special Weather Statement | FFC | Putnam | 47 min |
| Mar 26, 8:01 AM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Mar 26, 8:05 AM EDT | Special Weather Statement | FFC | Butts | 40 min |
| Mar 26, 8:15 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 45 min |
| Mar 26, 8:16 AM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Mar 26, 8:31 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Upson | 8 hr |
| Mar 26, 8:50 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 55 min |
| Mar 26, 8:56 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more | 29 hr |
| Mar 26, 9:13 AM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Mar 26, 9:15 AM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 26, 9:35 AM EDT | Flash Flood Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam | 6 hr |
| Mar 26, 9:39 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 66 min |
| Mar 26, 9:47 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Troup | 4 hr |
| Mar 26, 9:58 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Mar 26, 10:04 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 26 min |
| Mar 26, 10:06 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 56 hr |
| Mar 26, 10:36 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock | 54 min |
| Mar 26, 11:12 AM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Mar 26, 12:08 PM EDT | River Flood Warning | FFC | Jones | 42 hr |
| Mar 26, 2:52 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 53 hr |
| Mar 26, 3:00 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Mar 26, 4:16 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Mar 26, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Mar 26, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Mar 26, 5:04 PM EDT | River Flood Warning | FFC | Troup | 51 hr |
| Mar 26, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee, Talbot | 39 min |
| Mar 26, 5:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Mar 26, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 51 min |
| Mar 26, 6:15 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Mar 26, 6:46 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Mar 26, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Mar 26, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 41 min |
| Mar 26, 7:50 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 38 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.